English   Español   Català  
  Inici UB Imatge de diagramaci

Dipòsit Digital de la UB >   Recerca >   Física Fonamental >   Articles publicats en revistes (Física Fonamental) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/12307

Title: Stochastic semiclassical equations for weakly inhomogeneous cosmologies
Authors: Campos, Antonio
Verdaguer Oms, Enric, 1950-
Matèria: Gravitació
Pertorbació (Dinàmica quàntica)
Equacions diferencials estocàstiques
Física estadística
Perturbation (Quantum dynamics)
Stochastic differential equations
Statistical physics
Issue Date: 1996
Publisher: The American Physical Society
Abstract: Semiclassical Einstein-Langevin equations for arbitrary small metric perturbations conformally coupled to a massless quantum scalar field in a spatially flat cosmological background are derived. Use is made of the fact that for this problem the in-in or closed time path effective action is simply related to the Feynman-Vernon influence functional which describes the effect of the ``environment,'' the quantum field which is coarse grained here, on the ``system,'' the gravitational field which is the field of interest. This leads to identify the dissipation and noise kernels in the in-in effective action, and to derive a fluctuation-dissipation relation. A tensorial Gaussian stochastic source which couples to the Weyl tensor of the spacetime metric is seen to modify the usual semiclassical equations which can be veiwed now as mean field equsations. As a simple application we derive the correlation functions of the stochastic metric fluctuations produced in a flat spacetime with small metric perturbations due to the quantum fluctuations of the matter field coupled to these perturbations.
Nota: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevD.53.1927
És part de: Physical Review D, 1996, vol. 53, núm. 4, p. 1927-1937
URI: http://hdl.handle.net/2445/12307
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física Fonamental)

Files in This Item:

File Description SizeFormat
100772.pdf879.47 kBAdobe PDFView/Open
Recommend this item

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.